Asymptotic behavior of periodic nonexpansive evolution operators in uniformly convex Banach spaces

Kazuo Kobayashi

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)531-537
Number of pages7
JournalHiroshima Mathematical Journal
Volume16
Issue number3
Publication statusPublished - 1986
Externally publishedYes

Fingerprint

Uniformly Convex Banach Space
Evolution Operator
Asymptotic Behavior

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Asymptotic behavior of periodic nonexpansive evolution operators in uniformly convex Banach spaces. / Kobayashi, Kazuo.

In: Hiroshima Mathematical Journal, Vol. 16, No. 3, 1986, p. 531-537.

Research output: Contribution to journalArticle

@article{915febef26b14aff84a8998661745e72,
title = "Asymptotic behavior of periodic nonexpansive evolution operators in uniformly convex Banach spaces",
author = "Kazuo Kobayashi",
year = "1986",
language = "English",
volume = "16",
pages = "531--537",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "3",

}

TY - JOUR

T1 - Asymptotic behavior of periodic nonexpansive evolution operators in uniformly convex Banach spaces

AU - Kobayashi, Kazuo

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=84972584520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972584520&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972584520

VL - 16

SP - 531

EP - 537

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 3

ER -